Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

White bumps on corner of lip. Put carmex. Have burn on penis. What is this?

In the last two months iv been noticing little small white bumps in the corner of my lips. Im not to worried about those there painless but i have also had 3 bumps kinda pimple like.. iv put carmex on them and they go away in about a week and never blister. Iv also had a slight burn at random times in my penis its def mild and doesnt really bother me so i dnt think its herpes? Could it be a yeast infection, or some kinda fungal infection? Honestly i just wanna know what i can do please send back some information that could help my search, i can send pics as well
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.
It appears from your problem that the slight buns on your penis are due to application or accidental touch of some chemical over the area which we call as Contact irritant dermatitis. In your case it appears to be with carmex might be. There are two important chemicals in carmex – one is phenol and the other is salicylic acid both of which are able to cause irritation and burning sensation.
As you have not mentioned the exact site of your problem we can not designate it as fungal infection which do not manifest as you have decribed. Candidiasis manifest as red or raw areas on glans penis and inside of the fore skin only and not on other sites like shaft. You can apply a soothing calamine lotion (not over glans and inside of fore skin) and do cold compresses over the area. You can send the picture for the best of the help.
Dr Sanjay K Kanodia
MD ( Dermatology and STD/ Venereology)
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor